MAUDE Adverse Event Report: GLYTEC, LLC GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR

GLYTEC, LLC GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR
Model Number 3.3.1.3
Medical Device Problem Codes Application Program Problem: Dose Calculation Error (1189); Incorrect Software Programming Calculations (1495); Programming Issue (3014)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information around the patient was requested but not received.A patch was created in version 3.3.1.3a, which was released (b)(6) 2016.The client was upgraded with the patch on (b)(6) 2016.This is the only client affected.
 
Event or Problem Description
A health care professional reported that a patient experienced a bg of 46 mg/dl and asked that it be investigated.Upon reviewing the patient it was noted that the i:c ratio adjusted with the first bg after transition as well as adjusting twice during a "waiting to eat" meal.

Brand Name
GLUCOMMANDER
Common Device Name
PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR
Manufacturer (Section D)
GLYTEC, LLC
770 pelham road, suite 210
greenville SC 29615
MDR Report Key6173544
Report Number3005853093-2016-00003
Device Sequence Number426481
Product Code BTY
UDI-Device Identifier00860057000305
UDI-Public(01)00860057000305(10)3.3.1.3
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.3.1.3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2016
Initial Report FDA Received Date12/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight72